• Users Online: 247
  • Home
  • Print this page
  • Email this page
Home Current issue Ahead of print Search About us Editorial board Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 23  |  Issue : 1  |  Page : 67-68

Dermatitis artefacta (factitious dermatitis) responding to high-dose sertraline


1 Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka, India
2 Department of Dermatology, J. N. Medical College, Belagavi, Karnataka, India

Correspondence Address:
Sandeep Patil
Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jmhhb.jmhhb_45_17

Rights and Permissions

Dermatitis artefacta (factitious dermatitis) is a prototypical psychodermatological condition. This condition though not uncommon its management involves complete psychiatric evaluation and treatment. It is commonly seen in patients with underlying psychological conflicts. There are no systematic studies to assess the efficacy of medicines for this condition. However, reports of improvement with selective serotonin reuptake inhibitors and atypical antipsychotics are present. Here, we report a case of dermatitis artefacta responding to high dose of sertraline.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed87    
    Printed1    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal